# SDR UIEA2016063000540

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,495 hours, 16,815 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 255301CT
- Part serial: 2057301
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT F/O LIFE VEST MISSING.  REPLACED MISSING F/O LIFE VEST IAW AMM 25-64-00.
